# SDR CALA2025121512080

- Difficulty date: December 4, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N57857
- Make and model: Boeing 757324
- Aircraft serial: 32816
- Aircraft time: 63,133 hours, 20,110 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 353N40557
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COMPARTMENT UPPER FIREWALL CRACKS FROM FROM H-LOK LOCATED FWD, MID SECTION OF SKIN PANEL. REF AAG DEFECT CARD 2001210360-0 010 ESFR ENTRY REPAIRED AS PER ECRA 5380-01436 AND EA B757 53-20970-00-FINAL AN D BOEING REPAIR SKETCH UAL -25-0012-10C.
